Meeting and Workshop „Detector Technology and Systems Platform”

Europe/Berlin
Building 640 (INT) (Karlsruhe Institute of Technology, Campus North)

Building 640 (INT)

Karlsruhe Institute of Technology, Campus North

Description
Purpose of meeting: • Report on status and highlights • Work package discussions • Preparation POF III (deadline for proposal: summer 2013)
Participants
  • Alexander Oh
  • Alexey Rybalchenko
  • Andrea S. Brogna
  • Andreas Haungs
  • Andreas Kopmann
  • Andreas Mussgiller
  • Axel Rupp
  • Christian J. Schmidt
  • Christiane Buchwald
  • Christophe DE LA TAILLE
  • Diana Goehringer
  • Eberhard Rosenthal
  • Elèni Berdermann
  • Felix Beckmann
  • Fine Fiedler
  • Frank Martin Esser
  • Günter Kemmerling
  • Günter Weber
  • Harald Kleines
  • Ilja Bohnet
  • James Ritman
  • Jörn Wüstenfeld
  • Marc Schneider
  • Marc Weber
  • Marc WINTER
  • Markus Robens
  • Matthias Balzer
  • Matthias Drochner
  • Matthias Schreck
  • Michael Deveaux
  • Michael Fiederle
  • Michael Hübner
  • Michele Caselle
  • Moritz Guthoff
  • Petra Thoma
  • Philipp Schindler
  • Piotr Koczon
  • Piotr Skwierawski
  • Ralf Engels
  • Richard Hall-Wilton
  • Sascha Wüstling
  • Silvio Sciortino
  • Sven Loechner
  • Svyatoslav Alimov
  • Thomas Blank
  • Thomas Kleisch
  • Thomas Kühner
  • Thomas Stöhlker
  • Thomas Wilpert
  • Ties Behnke
  • Tobias Stockmanns
  • Ugur Yegin
  • Ulrich Husemann
  • Uwe Spillmann
  • Vincenzo Fracassi
  • Wim de Boer
    • 12:00 13:00
      Lunch Building 640

      Building 640

      Karlsruhe Institute of Technology, Campus North

    • 13:00 13:10
      Welcome 10m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Marc Weber (KIT)
    • 13:10 13:25
      Organisation, Report from Administration 15m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Christiane Buchwald (KIT IPE)
    • 13:25 14:50
      Reports Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Christophe de la Taille
      • 13:25
        Report from Pillar 1 ("Assembly of highly integrated detectors") 20m
        Speakers: Prof. Heinz Graafsma (DESY), Prof. Michael Fiederle (ISS ANKA / FMF Freiburg)
        Slides
      • 13:45
        Report from Pillar 2 ("Ultra-fast data transfer and reconstruction") 20m
        Speaker: Prof. James Ritman (FZ Juelich)
      • 14:05
        Report from Pillar 3 ("Selected detector prototypes") 20m
        Speaker: Christian, J. Schmidt
        Slides
      • 14:25
        Report from "Cross cutting activities" 15m
        Speaker: Dr. Fine Fiedler (HZDR)
        Slides
      • 14:40
        WE-Heraeus-Seminar 10m
        Speaker: Dr. Fine Fiedler (HZDR)
        Slides
    • 14:50 15:10
      Coffee Break 20m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 15:10 15:40
      "Adaptive processor architectures for detector applications" 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Prof. Michael Hübner (Ruhr Universität Bochum)
      Slides
    • 15:40 16:10
      “European Spallation Source (ESS)” 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Richard Hall-Wilton
      Slides
    • 16:10 17:40
      Parallel session "Assembly of highly integrated detectors" Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Conveners: Prof. Heinz Graafsma (DESY), Prof. Michael Fiederle (ISS ANKA / FMF Freiburg)
    • 16:10 17:40
      Parallel session "Cross cutting activities" Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Dr. Fine Fiedler (HZDR)
    • 16:10 17:40
      Parallel session "Selected detector prototypes" Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Christian, J. Schmidt
    • 16:10 17:40
      Parallel session "Ultra-fast data transfer and reconstruction" Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Prof. James Ritman (FZ Juelich)
    • 17:40 19:00
      Reception 1h 20m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 19:00 19:30
      Transfer to Karlsruhe 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 08:15 08:45
      Transfer to KIT Campus North 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 09:00 10:30
      Workshops (Work packages, part I) 1h 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 10:30 10:50
      Coffee Break 20m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 10:50 12:00
      Workshops (Work packages, part II) 1h 10m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 12:00 13:00
      Lunch 1h Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 13:00 13:30
      "The KATRIN Experiment" 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Prof. Guido Drexlin
    • 13:30 15:30
      Portfolio organisation matters Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Christiane Buchwald (KIT IPE)
    • 15:30 15:50
      Coffee Break 20m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 15:50 16:15
      Web pages 25m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Andreas Kopmann (KIT)
    • 16:15 16:45
      "Ultra-Rapid Data Transmission" 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Prof. Jürg Leuthold
    • 16:45 17:15
      "Neuromorphic Hardware System" 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speaker: Dr. Johannes Schemmel
    • 17:30 18:00
      Transfer to Karlsruhe 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 19:00 22:00
      Conference Dinner in Karlsruhe 3h Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 08:15 08:45
      Transfer to KIT Campus North 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 09:00 10:30
      Reports from the workshops (Tuesday) Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Prof. James Ritman (FZ Juelich)
    • 10:30 11:00
      Discussion Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Convener: Prof. James Ritman (FZ Juelich)
    • 11:00 11:20
      Coffee Break 20m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 11:20 13:00
      Preparation POF III 1h 40m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

      Speakers: Marc Weber (KIT), Dr. Ties Behnke (DESY)
    • 13:00 14:00
      Lunch 1h Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 14:00 16:00
      Meeting Executive board 2h Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

    • 14:00 14:30
      Transfer to Karlsruhe 30m Building 640 (INT)

      Building 640 (INT)

      Karlsruhe Institute of Technology, Campus North

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×